Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2015, 4:48 PM EDT for Collier County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 4:48 PM EDT (20:48 UTC)
- Expired
- Jul 1, 2015, 5:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:15 PM EDT | TSTM WND GST 45 | 1 S Marco Island, FL | A THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH MEASURED VIA EARTH NETWORKS AT THE MARCO ISLAND MARRIOT BEACH RESORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2075 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS52 KMFL 012048
SVRMFL
FLC021-012130-
/O.NEW.KMFL.SV.W.0028.150701T2048Z-150701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 530 PM EDT
* AT 448 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROYAL PALM HAMMOCK...OR 14
MILES SOUTH OF GOLDEN GATE ESTATES...AND MOVING WEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
MARCO ISLAND...GOLDEN GATE ESTATES...WEST TOLL GATE ON ALLIGATOR
ALLEY...BELLE MEADE AND SURROUNDING LOCALES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
2608 8137 2593 8145 2593 8173 2595 8175
2596 8175 2595 8167 2596 8168 2596 8170
2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2048Z 106DEG 9KT 2604 8153
$$
GREGORIA2 follow-up statements
486
WWUS52 KMFL 012115
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT WED JUL 1 2015
FLC021-012130-
/O.CON.KMFL.SV.W.0028.000000T0000Z-150701T2130Z/
COLLIER FL-
515 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN COLLIER COUNTY...
AT 514 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO NEAR 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MARCO
ISLAND AIRPORT TO WEST TOLL GATE ON ALLIGATOR ALLEY...MOVING WEST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
MARCO ISLAND...GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON
ALLIGATOR ALLEY AND LELY RESORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
2615 8155 2593 8162 2593 8173 2595 8175
2596 8175 2595 8167 2596 8168 2596 8170
2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2114Z 106DEG 16KT 2599 8169 2616 8163
$$
GREGORIA066
WWUS52 KMFL 012121
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT WED JUL 1 2015
FLC021-012131-
/O.EXP.KMFL.SV.W.0028.000000T0000Z-150701T2130Z/
COLLIER FL-
521 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLIER COUNTY
WILL EXPIRE AT 530 PM EDT...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
2615 8155 2593 8162 2593 8173 2595 8175
2596 8175 2595 8167 2596 8168 2596 8170
2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2116Z 106DEG 9KT 2599 8169 2616 8163
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:19 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 1, 3:19 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 319 PM EDT WED JUL 1 2015 .DISCUSSION... A DEEP EASTERLY FLOW HAS SET UP ACROSS SOUTH FLORIDA AS A RIDGE BUILDS BACK INTO THE REGION BOTH AT THE SURFACE AND ALOFT. THIS PATTERN WILL PERSIST FOR THE NEXT SEVERAL DAYS INCLUDING THE HOLIDAY WEEKEND WITH AFTERNOON SHOWERS AND THUNDERSTORMS CONCENTRATED OVER THE INTERIOR AND GULF COAST. A RATHER THICK SAL (SAHARAN AIR LAYER) WILL CONTINUE ACROSS SOUTH FLORIDA THROUGH THURSDAY GIVING THE SKY A MILKY OR HAZY LOOK. THIS IS ALSO EVIDENT ON THE 12Z MFL SOUNDING SHOWING VERY STEEP MID LEVEL LAPSE RATES AT 7.1C/KM. ALTHOUGH THE PWAT IS BARELY OVER 1.5", THE STEEP LAPSE RATES COULD FUEL A COUPLE OF STRONG STORMS LATE THIS AFTERNOON. THE PAST FEW RUNS OF THE HRRR HAVE SHOWN WHERE THE STORMS CURRENTLY ARE LOCATED AND THEN DRIFT TOWARDS THE NAPLES AREA LATE IN THE AFTERNOON. A FEW CELLS ARE CURRENTLY DEVELOPING JUST TO THE NORTHEAST OF NAPLES SO THIS SCENARIO SEEMS REASONABLE. ACCORDING TO THE NAVAL RESEARCH LAB MODEL, THE SAL WILL THIN SOMEWHAT ON FRIDAY AND SATURDAY BUT ANOTHER THICK LAYER WILL BE APPROACHING THE SOUTHEAST COAST EARLY NEXT WEEK AND MAY PERSIST INTO THE MIDDLE OF THE WEEK. FORECAST SOUNDINGS INDICATE PWAT IN THE RANGE OF 1.5-1.7" THROUGH THIS PERIOD SO STORM COVERAGE WILL GENERALLY BE AROUND 40-60% EACH DAY EXCEPT 20-30% ALONG THE EAST COAST. A COUPLE OF STRONG STORMS OVER THE INTERIOR ON THURSDAY AFTERNOON CANNOT BE RULED OUT WITH THE SAL STILL IN THE AREA. THE GFS IS SHOWING A MOISTURE SURGE ON FRIDAY AND SATURDAY AS A COUPLE OF TROPICAL WAVES PASS TO OUR SOUTH SO THERE COULD BE AN INCREASE IN COVERAGE THOSE TWO DAYS. HOWEVER, THE ECMWF DOES NOT SHOW THE MOISTURE SURGE SO COVERAGE WOULD REMAIN ABOUT THE SAME. ON THESE TWO DAYS AS THE WAVES MOVE THROUGH THE WESTERN CARIBBEAN, THE GFS DOES SHOW THE STEERING FLOW TO BACK MORE TO A SSE DIRECTION SO AFTERNOON STORMS COULD BE MORE CONCENTRATED AROUND THE LAKE REGION AND AWAY FROM THE GULF COAST BUT THE ECMWF CONTINUES THE DEEP EASTERLY FLOW. ALSO THROUGH THE NEXT SEVERAL DAYS, A GENERAL MID LEVEL CYCLONIC FLOW WILL CONTINUE ACROSS THE EASTERN U.S. WITH THE RIDGE OVER CENTRAL FLORIDA. BY EARLY NEXT WEEK, THE GFS SHOWS A STRONGER MID LEVEL TROUGH MOVING THROUGH THE CYCLONIC FLOW WITH A SURFACE LOW PRESSURE DEVELOPING ALONG THE CAROLINAS COAST AND VEERING THE STEERING FLOW ACROSS SOUTH FLORIDA TO A WESTERLY DIRECTION. HOWEVER, THE ECMWF DOES NOT SHOW THE DEEPENING TROUGH AND INSTEAD MAINTAINS AN EASTERLY FLOW ACROSS SOUTH FLORIDA. && .MARINE... OUTSIDE OF SHOWERS AND THUNDERSTORMS, BENIGN PATTERN WITH GENERALLY GOOD BOATING CONDITIONS THROUGH THE HOLIDAY WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 91 79 92 / 10 20 10 10 FORT LAUDERDALE 80 90 80 90 / 10 20 10 20 MIAMI 80 91 79 90 / 10 20 10 20 NAPLES 76 93 76 93 / 20 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...30/KOB LONG TERM....30/KOB
Hazardous weather outlook, Jul 1, 3:49 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 349 PM EDT WED JUL 1 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 020800- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 349 PM EDT WED JUL 1 2015 ...ONE OR TWO SEVERE STORMS POSSIBLE INTERIOR AND WEST COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING OVER THE INTERIOR AND WEST COAST METRO AREAS. WIND: THE STRONGEST STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH. FLOODING: THUNDERSTORMS CAN LEAD TO LOCALLY HEAVY RAIN, WITH WATER PROBLEMS IN URBAN AND POOR DRAINAGE AREAS, ESPECIALLY IN THE NAPLES AREA. HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST LATE THIS WEEK INTO THE FOURTH OF JULY WEEKEND, ESPECIALLY OVER INTERIOR AND WEST COAST METRO AREAS. THE RISK OF RIP CURRENTS MAY INCREASE FOR THE ATLANTIC BEACHES THIS FOURTH OF JULY WEEKEND DUE TO THE EASTERLY WIND FLOW. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI ESPECIALLY OVER THE INTERIOR AND WEST COAST AREAS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 1, 2:48 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT WED JUL 1 2015
FLZ066-067-011930-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
248 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN
BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES
UNTIL 330 PM EDT...
* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 23
MILES SOUTHEAST OF MONTURA...MOVING NORTHWEST AT 5 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE.
LAT...LON 2658 8091 2647 8078 2638 8074 2633 8088
2631 8088 2626 8091 2626 8119
TIME...MOT...LOC 1848Z 131DEG 6KT 2634 8093
GREGORIALocal storm report, Jul 1, 3:14 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 NW LION COUNTRY SAFAR 26.73N 80.38W
07/01/2015 PALM BEACH FL PUBLIC
WIND GUSTS FROM A THUNDERSTORM UPROOTED A FEW SMALL
TREES AND BROKE OFF TREE BRANCHES ABOUT 3 TO 4 INCHES IN
DIAMETER.
&&
EVENT NUMBER MFL1500134
CWCSpecial weather statement, Jul 1, 3:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 317 PM EDT WED JUL 1 2015 FLZ067-068-012000- INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 317 PM EDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR CENTRAL PALM BEACH COUNTY UNTIL 400 PM EDT... * AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NORTH COUNTY AIRPORT TO 6 MILES NORTHWEST OF LION COUNTRY SAFARI PARK...AND MOVING WEST AT 15 MPH. AN ADDITIONAL STRONG THUNDERSTORM WAS LOCATED NEAR WELLINGTON. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WEST PALM BEACH...WELLINGTON...PALM BEACH GARDENS...BELLE GLADE... ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...LOXAHATCHEE NWR...THE ACREAGE...NORTH COUNTY AIRPORT...LOXAHATCHEE GROVES...JUPITER FARMS AND CALOOSA. LAT...LON 2645 8023 2662 8068 2696 8048 2694 8018 TIME...MOT...LOC 1917Z 112DEG 11KT 2692 8031 2675 8045 GREGORIA
Local storm report, Jul 1, 3:21 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 2 NW BIG CYPRESS RESERV 26.33N 81.00W
07/01/2015 M50 MPH HENDRY FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 50 MPH MEASURED
VIA EARTH NETWORKS AT SEMINOLE TRIBE BIG CYPRESS
&&
EVENT NUMBER MFL1500135
CWCSpecial weather statement, Jul 1, 4:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 427 PM EDT WED JUL 1 2015 FLZ069-070-012115- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 427 PM EDT WED JUL 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL COLLIER COUNTY UNTIL 515 PM EDT... * AT 427 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR COPELAND...OR 8 MILES NORTH OF OCHOPEE... MOVING WEST AT 10 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... COPELAND...BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE...PORT OF THE ISLAND...FAKAHATCHEE STRAND STATE PRESERVE AND JEROME. LAT...LON 2608 8124 2592 8124 2592 8156 2615 8149 TIME...MOT...LOC 2027Z 102DEG 10KT 2601 8135 GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 30, 10:15 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 30, 10:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 56 min |
| Jun 30, 10:44 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jun 30, 10:49 PM EDT | Special Marine Warning | MFL | 86 min | |
| Jun 30, 11:09 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 30, 11:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Jun 30, 11:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 30, 11:38 PM EDT | Special Weather Statement | MFL | Glades | 52 min |
| Jul 1, 12:07 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 1, 2:48 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| Jul 1, 3:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jul 1, 4:18 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jul 1, 4:27 PM EDT | Special Weather Statement | MFL | Collier | 48 min |
| Jul 1, 4:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 1, 4:55 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.